On a class of stochastic integro-differential equations

Ramakrishnan, Alladi ; Mathews, P. M. (1953) On a class of stochastic integro-differential equations Proceedings of the Indian Academy of Sciences, Section A, 38 (6). pp. 450-466. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/38/6/450-466/...

Related URL: http://dx.doi.org/10.1007/BF03045263


The solutions of the stochastic integro-differential equation involving, in addition to the random transitions of the stochastic variable, a deterministic change, are obtained under various approximations. It is shown that the solution in the case of a negative deterministic change is strikingly different from the solution when the change is positive. Examples from physics and astro-physics are cited to illustrate such stochastic processes.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:20483
Deposited On:20 Nov 2010 14:26
Last Modified:17 May 2016 04:49

Repository Staff Only: item control page